Feedback on Retin-A Side Effects and Usage, page 101
If you’ve used Retin-A, please help others by sharing your experience with side effects. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.
Hi. I am 24 and have severe acne on for head, cheek and most recently chin area that leave black spots. A friend advice me to use retin A(Jensen 0.05) and a moisturizer afterwards. I have been using olive oil as a night time moisturizer and rose water as a toner as well as olay salicylic acid cleanser. Can i continue using these products. Thanks
AskDocWeb: Severe acne needs medical attention. Please consult with your healthcare provider. They will be able to tell you which products you may use safely.
I have used retin a . and i am very depressed because it started scarring to my skin . i just left it and i m depressed the scats would go or not :'(
AskDocWeb: It seems that more than a few patients miss the part of the instructions that say the condition of your skin may get worse before it gets better. Although it might make scars look worse initially, it does stimulate collagen production, which helps fill in some of the scarring over time. But it does take quite a while.
Redness and burning effect
I have apply a little bit of retina mixed with hydroquinione under my under eyes, so how to remove the redness and the burning effect?
AskDocWeb: The redness and burning effect are often experienced by those first starting use. Many doctors (such as Suzanne Kim Doud Galli, Washington Facial Plastic Surgeon) recommend waiting a week before using it again. If you use it once a week for a few weeks and then increase to twice a week for a few weeks, it may be less irritating. This gives your skin a chance to get used to the Retin-A.
Short Retin-A review
Works great…reduces pimple outbreak and oil on oily skin.
I started taking .10 Retin A, and I have tried several times but it keeps me awake. I think it’s working on two brown spots that bother me, but I am going to stop again as it definitely keeps me from sleeping.
Please can I use retin a on my stretch marks between my legs
AskDocWeb: According to the Mayo Clinic, “Some research has shown that tretinoin cream (Retin-A, Renova, Avita) may improve the appearance of recent stretch marks – those that are less than a few months old and still pink or red in color. If you’re pregnant or nursing, your doctor may opt to delay topical retinoid therapy or choose an alternative treatment. Tretinoin, when it works, helps to rebuild collagen, making the stretch mark look more like your normal skin. Tretinoin can irritate your skin. This treatment isn’t effective on older stretch marks.”
Does Retin-A make your skin peel?
I used Retin A 20 years ago. It used to nake my skin peel. Now i am using it again to try and get rid of some scarring. Does retin a still make your skin peel as that seems the only way to get rid of it?
AskDocWeb: Yes, it works the same way today as it did 20 years ago.
Love Retin A. You must always use a 50+ sunscreen.
Orange peel texture
I’m currently using Retin A micro .04% and it hasn’t competley cleared my skin but on my cheeks I do notice like a bumpy “orange peel” texture. I have been using it for about a year and half my skin does get irrrated and super inflamed after I shower. I’m scared the the bumpy ness orange peel on my skin won’t go away. I’m thinking about stopping using it.
Report – 95 – 96 – 97 – 98 – 99 – 100 –
Last Page 101
If you find this page useful share it with others. If you have used Retin-A, use the form below to add your review of Retin-A, feedback or suggestions that may help others. Please note that all addresses are held confidential.
The following advertisement helps pay for the cost of publishing this information:
Drug Test got you worried? CLICK HERE